# SDR 07FDEA04334

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A53510007206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KRUEGER FLAP DOUBLER AT FRAME 38, STGR 28-33 LT.  REPAIR PERFORMED BY BLEND OUT CORROSION, NDT INSPECTION FOR CRACK FREE   CONDITION IAW EA 6-5314-92161 AND RAS/DATLS/0002692/2005 ISSUE A.
